Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008 (2008), Article ID 576571, 9 pages
http://dx.doi.org/10.1155/2008/576571
Review Article

On Some Subclasses of Harmonic Functions Defined by Fractional Calculus

Department of Mathematics, Faculty of Science, Girls College, P.O. Box 838, Dammam 31113, Saudi Arabia

Received 1 July 2008; Accepted 3 November 2008

Academic Editor: Teodor Bulboaca

Copyright © 2008 R. A. Al-Khal and H. A. Al-Kharsani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Clunie and T. Sheil-Small, “Harmonic univalent functions,” Annales Academiae Scientiarum Fennicae. Series A I. Mathematica, vol. 9, pp. 3–25, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. G. Murugusundaramoorthy, “A class of Ruscheweyh-type harmonic univalent functions with varying arguments,” Southwest Journal of Pure and Applied Mathematics, no. 2, pp. 90–95, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. Owa, “On the distortion theorems. I,” Kyungpook Mathematical Journal, vol. 18, no. 1, pp. 53–59, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Owa, “A remark on new criteria for univalent functions,” Kyungpook Mathematical Journal, vol. 21, no. 1, pp. 15–23, 1981. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Owa and H. M. Srivastava, “Univalent and starlike generalized hypergeometric functions,” Canadian Journal of Mathematics, vol. 39, no. 5, pp. 1057–1077, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Yalçın, M. Öztürk, and M. Yamankaradeniz, “On some subclasses of harmonic functions,” in Functional Equations and Inequalities, vol. 518 of Mathematics and Its Applications, pp. 325–331, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Öztürk, S. Yalçin, and M. Yamankaradeniz, “On harmonic functions constructed by the Hadamard product,” Journal of Inequalities in Pure and Applied Mathematics, vol. 3, no. 1, article 9, pp. 1–8, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet